# SDR DALA2018012200399

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 67,382 hours, 22,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERG LIGHT INOP AT ROW 43-45. FOUND BATTERY AND CHARGER M736 INOP. REPLACED BATTERY AND CHARGER BY AMM 33-51 OPS CHECKED GOOD.
